# SDR SWAA2025061681701

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 40,231 hours, 19,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS INOP<[01] FOUND BATTERY PACK AT LOCATION M1676 TO BE AT FAULT REPLACED BATTERY WITH NEW. OPS CHECK GOOD. WORK DONE PER AMM 33-51-06.
